# SDR SWAA2020033134652

- Difficulty date: March 27, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 54,334 hours, 32,135 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Worn
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140BF WORN. / REMOVED AND REPLACED AFT CARGO FLOOR PANEL 140BF PER AMM 25-52-10
